# SDR AALA20111113TUL01

- Difficulty date: November 13, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 34,609 hours, 16,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H FITTING AT FLOORLINE LEFT STATIONS 1170 TO 1174 CORRODED.  INSTALLED NEW H FITTING PER AARD 51-10-00-5.
